Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 126, Number 11
HTML articles powered by AMS MathViewer

A note on $\sigma$-summable groups
Paul Hill PDF
Proc. Amer. Math. Soc. 126 (1998), 3133-3135
Hyers-Ulam-Rassias stability of Jensen’s equation and its application
Soon-Mo Jung PDF
Proc. Amer. Math. Soc. 126 (1998), 3137-3143
$Qqpi$ groups and quasi-equivalence
H. P. Goeters and W. J. Wickless PDF
Proc. Amer. Math. Soc. 126 (1998), 3145-3150
The Skolem property in rings of integer-valued polynomials
Jean-Luc Chabert, Scott T. Chapman and William W. Smith PDF
Proc. Amer. Math. Soc. 126 (1998), 3151-3159
A note on complete intersections of height three
Junzo Watanabe PDF
Proc. Amer. Math. Soc. 126 (1998), 3161-3168
Newton’s formula for $\mathfrak {gl}_{n}$
Tôru Umeda PDF
Proc. Amer. Math. Soc. 126 (1998), 3169-3175
On the Poincaré series and cardinalities of finite reflection groups
John R. Stembridge PDF
Proc. Amer. Math. Soc. 126 (1998), 3177-3181
Bounds on the order of cross characteristic subgroups of the finite simple groups of Lie type
Tihomir Asparouhov PDF
Proc. Amer. Math. Soc. 126 (1998), 3183-3189
On the projectivity of module coalgebras
Siu-Hung Ng PDF
Proc. Amer. Math. Soc. 126 (1998), 3191-3198
Integer sets with distinct subset sums
P. E. Frenkel PDF
Proc. Amer. Math. Soc. 126 (1998), 3199-3200
On component groups of $J_0(N)$ and degeneracy maps
San Ling PDF
Proc. Amer. Math. Soc. 126 (1998), 3201-3210
Algebraic lattices and nonassociative structures
Antonio Fernández López and Eulalia García Rus PDF
Proc. Amer. Math. Soc. 126 (1998), 3211-3221
Every group has a terminating transfinite automorphism tower
Joel David Hamkins PDF
Proc. Amer. Math. Soc. 126 (1998), 3223-3226
Stieltjes moment sequences and positive definite matrix sequences
Torben Maack Bisgaard PDF
Proc. Amer. Math. Soc. 126 (1998), 3227-3237
The convergence of the Fourier integral of a unimodal distribution
Constantine Georgakis PDF
Proc. Amer. Math. Soc. 126 (1998), 3239-3241
Unbounded domains of normality
J. M. Anderson and A. Hinkkanen PDF
Proc. Amer. Math. Soc. 126 (1998), 3243-3252
A short proof for the stability theorem for positive semigroups on $L_p(\mu )$
Lutz Weis PDF
Proc. Amer. Math. Soc. 126 (1998), 3253-3256
On the recursive sequence $x_{n+1}=\frac {A}{x_n}+\frac {1}{x_{n-2}}$
R. DeVault, G. Ladas and S. W. Schultz PDF
Proc. Amer. Math. Soc. 126 (1998), 3257-3261
Periodic solutions for nonautonomous second order systems with sublinear nonlinearity
Chun-Lei Tang PDF
Proc. Amer. Math. Soc. 126 (1998), 3263-3270
Spectral conditions guaranteeing a nontrivial solution of the abstract Cauchy problem
R. deLaubenfels and S. Wang PDF
Proc. Amer. Math. Soc. 126 (1998), 3271-3278
Mackey weak barrelledness
Stephen A. Saxon and L. M. Sánchez Ruiz PDF
Proc. Amer. Math. Soc. 126 (1998), 3279-3282
Polynomial approximation with varying weights on compact sets of the complex plane
Igor E. Pritsker PDF
Proc. Amer. Math. Soc. 126 (1998), 3283-3292
Triangular extension spectrum of weighted shifts
Zhidong Pan PDF
Proc. Amer. Math. Soc. 126 (1998), 3293-3298
Projective modules and Hilbert spaces with a Nevanlinna-Pick kernel
Robert S. Clancy and Scott McCullough PDF
Proc. Amer. Math. Soc. 126 (1998), 3299-3305
Bourgain’s analytic projection revisited
S. V. Kislyakov PDF
Proc. Amer. Math. Soc. 126 (1998), 3307-3314
Plancherel-Pôlya type inequality on spaces of homogeneous type and its applications
Y.-S. Han PDF
Proc. Amer. Math. Soc. 126 (1998), 3315-3327
A remark about $\Lambda (p)$-sets and Rosenthal sets
Daniel Li PDF
Proc. Amer. Math. Soc. 126 (1998), 3329-3333
On the center conditions of certain cubic systems
M. A. M. Alwash PDF
Proc. Amer. Math. Soc. 126 (1998), 3335-3336
Multiplier theorems for Herz type Hardy spaces
Shanzhen Lu and Dachun Yang PDF
Proc. Amer. Math. Soc. 126 (1998), 3337-3346
Constructing ultraweakly continuous functionals on $\mathcal B(H)$
D. S. Bridges and N. F. Dudley Ward PDF
Proc. Amer. Math. Soc. 126 (1998), 3347-3353
The function $(b^x-a^x)/x$: Inequalities and properties
Feng Qi and Sen-Lin Xu PDF
Proc. Amer. Math. Soc. 126 (1998), 3355-3359
Quasinormal subrelations of ergodic equivalence relations
Alexandre I. Danilenko PDF
Proc. Amer. Math. Soc. 126 (1998), 3361-3370
Homogeneous ideals in Wick $*$-algebras
Daniil Proskurin PDF
Proc. Amer. Math. Soc. 126 (1998), 3371-3376
An easier proof of the maximal arcs conjecture
Simeon Ball and Aart Blokhuis PDF
Proc. Amer. Math. Soc. 126 (1998), 3377-3380
The Baire category theorem and the evasion number
Masaru Kada PDF
Proc. Amer. Math. Soc. 126 (1998), 3381-3383
A rational invariant for knot crossings
Youn W. Lee PDF
Proc. Amer. Math. Soc. 126 (1998), 3385-3392
On the hyperspace of a non-separable metric space
Camillo Costantini PDF
Proc. Amer. Math. Soc. 126 (1998), 3393-3396
On reductive group actions and fixed points
Minhyong Kim PDF
Proc. Amer. Math. Soc. 126 (1998), 3397-3400
Band-sums are ribbon concordant to the connected sum
Katura Miyazaki PDF
Proc. Amer. Math. Soc. 126 (1998), 3401-3406
A compact HL-space need not have a monolithic hyperspace
Henno Brandsma and Jan van Mill PDF
Proc. Amer. Math. Soc. 126 (1998), 3407-3411
On the continuity of the evaluation mapping associated with a group and its character group
Gerhard Turnwald PDF
Proc. Amer. Math. Soc. 126 (1998), 3413-3415
Products of constant curvature spaces with a Brownian independence property
H. R. Hughes PDF
Proc. Amer. Math. Soc. 126 (1998), 3417-3425
The Fary-Milnor theorem in Hadamard manifolds
Stephanie B. Alexander and Richard L. Bishop PDF
Proc. Amer. Math. Soc. 126 (1998), 3427-3436
When do connected spaces have nice connected preimages?
Vladimir V. Tkachuk PDF
Proc. Amer. Math. Soc. 126 (1998), 3437-3446